# SDR UALA2011042702039

- Difficulty date: April 26, 2011
- Submitted: May 27, 2011
- Operation: Air carrier
- Aircraft: N855UA
- Make and model: Airbus A319-131
- Aircraft serial: 1737
- Aircraft time: 31,426 hours, 12,697 cycles
- Engine: Iae V2522A5
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Valve
- Part number: 32F0003
- Part serial: 1779618
- Condition: Failed
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B, A
- Precautionary procedure: O

## Discrepancy

SMOKE - FIRE FROM TAILPIPE OF THE NR 1 ENGINE AND OIL IN TAILPIPE AFTER ENGINE SHUTDOWN.  ACCOMPLISHED INITIAL TBLSHTG PER AMM MT72-022, MT 72-033,  NO DEFECTS NOTED.  ACCOMPLISHED MT72-022 AND MT72-033 NO COKING FOUND.  SCAVENGE PUMP AND NR 4 BEARING SCAVANGE VALVE REPLACED.
